# SDR GTIA2020122135507

- Difficulty date: December 18, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 24,857 hours, 11,352 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 DOOR ASSIST BOTTLE REQUIRES SERVICE.  SERVICED R2 DOOR ASSIST BOTTLE TO PROPER LEVEL, IAW AMM 52-10-00.
